Structure locale dans les groupes finis (1976)


Puig, Luis
Mémoires de la Société Mathématique de France, Tome 47 (1976) 132 p doi : 10.24033/msmf.195
URL stable : http://www.numdam.org/item?id=MSMF_1976__47__5_0

Bibliographie

(1) J.L. Alperin Silow intersections and fusion, J. Algebra, 6 (1967), 222-241. MR 35 #6748 | Zbl 0168.27202

(2) H. Bender Transitive Gruppen gerader Ordnung, in denen jede Involution genau einen Punkt festläßt, J. Algebra, 17 (1971), 527-554. MR 44 #5370 | Zbl 0237.20014

(3) N. Bourbaki "Groupes et algèbres de Lie", Chapitres 4, 5 et 6, Hermann, Paris, 1968.

(4) H. Cartan et S. Eilenberg "Homological algebra", Princeton University Press, Princeton - New Jersey, 1956. MR 17,1040e | Zbl 0075.24305

(5) R.W. Carter "Simple groups of Lie type", John Wiley ɛ Sons, London - New York - Sydney - Toronto, 1972. MR 53 #10946 | Zbl 0248.20015

(6) W. Feit et J.G. Thompson Solvability of groups of odd order, Pac.Jour.Math., 13 (1963), 775-1029. MR 29 #3538 | Zbl 0124.26402

(7) G. Glauberman A characteristic subgroup of a p-stable group, Canad.J.Math., 20 (1968), 1101-1135. MR 37 #6365 | Zbl 0164.02202

(8) G. Glauberman Global and local properties of finite groups, dans "Finite simple groups", Powell and Higman, Academic Press, London - New York, 1971. MR 50 #4728

(9) G. Glauberman A sufficient condition for p-stability, Proc.London Math.Soc., 25 (1972), 253-287. MR 47 #1938 | Zbl 0242.20018

(10) D.M. Goldschmidt Solvable signalizer functors on finite groups, J. Algebra, 21 (1972), 137-148. MR 45 #6913 | Zbl 0253.20032

(11) D.M. Goldschmidt 2-Signalizer functors on finite groups, J.Algebra, 21 (1972), 321-340. MR 48 #2257 | Zbl 0253.20033

(12) D. Gorenstein "Finite groups", Harper ɛ Row, New York - Evanston - London, 1968. MR 38 #229 | Zbl 0185.05701

(13) D. Gorenstein Centralizer of involutions in finite simple groups dans "Finite simple groups", Powell and Higman, Academic Press, London - New York, 1971.

(14) D. Gorenstein et J.H. Walter On the maximal subgroups of finite simple groups, J. Algebra, 1 (1964), 168-213. MR 30 #3132 | Zbl 0119.26803

(15) P. Hall Theorems like Silow's, Proc.London Math.Soc., 6 (1956), 286-304. Zbl 0075.23907

(16) B. Mitchell "Theory of categories", Academic Press, New York - London, 1965. MR 34 #2647 | Zbl 0136.00604

(17) R. Steinberg "Lectures on Chevalley groups" (notes mimeographiques), Yale University, 1967.

(18) J.G. Thompson Quadratic pairs, dans "Actes du Congrés Int. Math. 1970", Gauthier-Villars, Paris, 1971, Tome 1, 375-376 (démonstration à paraître). MR 55 #3051 | Zbl 0236.20024